MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that wire peeling occurred.A 135cm transend guide wire was selected for use for a transarterial chemoembolization procedure.During preparation, the distal tip coating was found peeling when it was shaped 3 to 4 times.The procedure was completed with another of the same device and no patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned with its original pouch.The returned guidewire showed a kinked section located approximately at 132.5 cm from the proximal end.The coating of the distal tip was carefully inspected and no damages were observed.No more damages were found in the returned device.Outer diameter of the distal tip, middle and proximal section of the device were within specification.
 
Event or Problem Description

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9985887
Report Number2134265-2020-05390
Device Sequence Number17068871
Product Code DQX
UDI-Device Identifier08714729326274
UDI-Public08714729326274
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2021
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0024684369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2020
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR